Sigma supporting cone and optimality conditions in non-convex problems

Hassani, S. and Mammadov, M. A. 2014, Sigma supporting cone and optimality conditions in non-convex problems, Far East journal of mathematical sciences, vol. 91, no. 2, pp. 169-190.

Attached Files
Name Description MIMEType Size Downloads

Title Sigma supporting cone and optimality conditions in non-convex problems
Author(s) Hassani, S.
Mammadov, M. A.
Journal name Far East journal of mathematical sciences
Volume number 91
Issue number 2
Start page 169
End page 190
Total pages 22
Publisher Pushpa publishing house
Place of publication Allahabad, India
Publication date 2014
ISSN 0972-0871
Keyword(s) non-convex analysis
optimality conditions
supporting cone
non- convex sets
Language eng
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2014, Pushpa Publishing House, Allahabad, India.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119744

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 01 Apr 2019, 09:59:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.